Posted 6/16/2011 1:18 PM (GMT -6)
Cupcakespingal,, it's wonderful to hear that you are improving on the Wellbutrin. Any problems with insomnia? That was probably the most annoying side effect, as well as the dry mouth. Like you, LDN did nothing for me except cause extreme insomnia, even at a low dose.
I am so confused by Wellbutrin. I was supposed to start Remicade, but hesitated because I felt I didn't give the Wellburin enough of a chance. I started up again a couple of weeks ago and felt a huge, very measurable decrease in symptoms. What I am not sure about, is if this was the result of the Wellbutrin or that my flare was naturally coming to an end.
Besides the anti-TNF properties it's supposed to have, I feel like the Wellbutrin helped because as a stimulant it speeds up everything, and perhaps moves the food more quickly through the digestive tract, giving the bad bacteria less time to attack the intestines? I really have no idea. Now that I have said how much I liked it, yesterday I started having signs of a flare including a slightly inflamed part of my tongue and some cramping. about 2 hours ago ago I discovered that I have a 101 degree fever. I'm convinced this is a flare-up, as I've had the fevers before, and will probably have night sweats tonight too. I haven't given up on these alternative drugs, but I'm going to try the Remicade next week ans see how I fee after.
Sometimes we don't realize how sick we were until we feel better. Cupcakespinkgal, I'd love to hear of your experience with Remicade, though I have a pretty good handle on what to except. I hope you have continued success with the Wellbutrin.